Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Affects of Adderall

Posted by Lynn on February 24, 1999, at 22:29:56

In reply to Re: Side Affects of Adderall, posted by Nila on February 1, 1999, at 17:35:22

> > My 12 year old son has been on 10mg of Adderall daily for ADD for approximately 12 weeks. The past few times he has taken it, he has experienced his eyes trying to roll back into his head and then his eyes moving up and down uncontrollably. He feels dizzy and nausius while this occurs. I was wondering if any others have experienced this with Adderall and any information you found out about it if so. Thanks for your help!
> Yeah, I did-My doctor said that it was just a tic, but put me on Ridlian instead.
> Good Luck!
> Nila
Well, my 12 year old is now 13. We took him off Adderall for a few weeks and then put him back on. He has not had a reocurrence of the side effect of the eyes rolling. Otherwise, the medication has really helped him. He went from failing several classes last year to a staight A and B student this year. He even took the SAT test in a talen search a few weeks ago. His 11 year old brother is now also on Adderall and seems to be doing well on it as well with no side effects.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynn thread:1101